# SDR DHLA201000123

- Difficulty date: August 28, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N8004D
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECT EXISTING REPAIR ON RT FUSELAGE AT FS-2. PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 1D, SHEET 3. REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21. FABRICATED REPAIR DOUBLER IAW SRM 53-2-0 FIG. 1D SHEE T3, SRM 53-3-3 FIG. 1 ITEM "A" SRM 51-9-0 FIG. 68A.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG. 1D SHEET 3, SRM 51-1-11, SRM 51-1-21.  REF TO JC BZ2M32383 FOR OPS CHECK.
